# SDR REXA2019102411506

- Difficulty date: October 11, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH670319963
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON MOUNTING ANGLE OF SERVICE DOOR SURROUND STRUCTURE LOWER SILL.(PTAS)(TCI 53-20-219).
SUMMARY: ON NRC: 00218 CORROSION LEVEL 2, MOUNTING ANGLE OF SERVICE DOOR SURROUND STRUCTURE LOWER SILL WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01
